# SDR 9617373232

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 31077050
- Condition: Ruptured
- Location: Nr 3 Spoiler
- Part time: 14,051 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER LIFT OFF, RECEIVED F/CTL SPLR 3 FAULT MESSAGE FOLLOWED BY THE BLUE HYDRAULIC SYSTEM QUANTITY AND PRESSURE DECREASING TO ZERO.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT HAND NR 3 SPOILER ACTUATOR RUPTURED.  REPLACED ACTUATOR.  LEAK AND OPERATIONAL CHECK OK.
